I been on tamoxifen for about 8 months and my clitoris is very large. How long will it take to go down since I am not taking it anymore?
The odds are it won't, Tamoxifen competes with estrogen receptors allowing natural female Testosterone levels to exert their masculinising effect; while not listed as a side effect, menstrual disorders occurred in 44% of women taking the drug. I suspect the anti estrogen effect to be responsible as I suspect is the case with clitoral enlargement.
The FDA document is not a light read: https://www.drugs.com/pro/tamoxifen.html
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Posted 7 Jun 2015 • 1 answer
Has anyone noticed that their clitoris has shrunk? Been on tamoxifen 15 months have fluid retention?
Posted 30 Jul 2016 • 0 answers
Posted 17 Sep 2017 • 1 answer
Posted 15 Dec 2017 • 1 answer